Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Best linear approximation and correlation immunity of functions over Zm*

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jinjun Zhou ; Dept. of Appl. Math., Zhengzhou Inf. Eng. Inst., China ; Weihong Chen ; Fengxiu Gao

A fast algorithm for the computation of the ρ-representation of n-dimensional discrete Fourier transform (DFT) is given, where ρ is an mth primitive root of unity. Applying this algorithm to the standard ρ-representation of the DFT of ρf(x), the best linear approximation of a function f(x) can be easily obtained when the codomain of f(x) is Zm. A spectral characterization of correlation-immune functions over Z, is also presented in terms of the DFT of ζf(x)

Published in:

Information Theory, IEEE Transactions on  (Volume:45 ,  Issue: 1 )